Please use this identifier to cite or link to this item:
Title: Proteomic analysis of B-cell malignancies
Authors: Boyd, RS
Dyer, MJS
Cain, K
First Published: Sep-2010
Citation: JOURNAL OF PROTEOMICS, 2010, 73 (10), pp. 1804-1822
DOI Link: 10.1016/j.jprot.2010.03.010
ISSN: 1874-3919
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Cancer Studies and Molecular Medicine

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.